BibTeX record journals/tocl/FichteS15

download as .bib file

@article{DBLP:journals/tocl/FichteS15,
  author    = {Johannes Klaus Fichte and
               Stefan Szeider},
  title     = {Backdoors to Normality for Disjunctive Logic Programs},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {17},
  number    = {1},
  pages     = {7:1--7:23},
  year      = {2015},
  url       = {http://doi.acm.org/10.1145/2818646},
  doi       = {10.1145/2818646},
  timestamp = {Tue, 03 Jan 2017 11:47:03 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tocl/FichteS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier